# SDR AALA20001170

- Difficulty date: July 14, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVER-NIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AT SEATS 24A AND 24B INOPERATIVE.  REPAIRED WIRE AT ROW 20.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
